# SDR CA090928009

- Difficulty date: September 16, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 30,826 hours
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Sys
- Condition: Stuck
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED SMOKE IN COCKPIT AFTER BLEEDS SELECTED "ON" AFTER TAKEOFF. LT BLEED AIR SYSTEM FOUND TO BE STUCK IN FULL HOT. (TC# 20090928009)
